# SDR UIEA2023063000673

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 53,088 hours, 36,759 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 141A372212
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE, EXTERNAL POWER RECEPTACLE, INNER DOUBLER WITH CRACK.( R/R INNER DOUBLER P/N: 141A3722-12 AT EXTERNAL POWER RECEPTABLE IAW B737-800 BCF SRM 51-10-02-0G-0 PARAG 9  )
